MathSciNet Relay Station
MathSciNet bibliographic data
MR1739206 (2001k:93012) 93B05 (93C15)
George, R. K.; Nandakumaran, A. K.; Arapostathis, A. A note on controllability of impulsive systems. J. Math. Anal. Appl. 241 (2000), no. 2, 276–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement